# SDR UPS04M42940

- Difficulty date: June 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C HORIZ STAB LT NR 22 BARREL NUT HOLE FOUND CORRODED ON BOTTOM BEARING AND SIDEWALL SURFACE CORROSION AT S/W SURFACE AT B/N HOLE NR 22 LT, REMOVED AND REAMED TO 1.067 INCHES AND BLEND TO 0.005 INCH FOUND OUT OF LIMIT IAW EO MD11-5510-19409-G. REPAIR  SLEEVE BUSHING FAB IAW EO MD11-5510-19409-G.  PR1422B2 SEALANT APPLIED IAW EN:1216-04 AT B/N HOLE NR 22 LT.  REPAIR AND INSTALLED CUTOUT AT BARRELL NUT HOLE NR 22 LT IAW EO MD11-5510-19409-G AND EN:1216-04 FOUND WITHIN LIMIT.
